# SDR WWMA9700062

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 722111211000
- Condition: Defective
- Location: Avionics Compt
- Part time: 10,164 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED INTERMITTENTLY 6 TIMES IN FLIGHT, THEN ON THE GROUND.  NO SMOKE WAS NOTED BY THE CREW.  MAINTENANCE REPLACED THE AVIONICS SMOKE DETECTOR.
